# SDR AWXA200700500

- Difficulty date: April 10, 2007
- Submitted: April 19, 2007
- Operation: Air carrier
- Aircraft: N166AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23627
- Aircraft time: 64,758 hours, 44,812 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: 65516982
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - FOUND CRACKED STRINGER SPLICE CHANNEL, BS 907, S4R.  REPLACED STRINGER SPLICE CHANNEL, BS 907, S4R IAW B737-300 SRM 51-40-02.
